Seguir
Kazimierz Wlodarczyk
Kazimierz Wlodarczyk
Profesor Matematyki, Uniwersytet Łódzki
Dirección de correo verificada de math.uni.lodz.pl
Título
Citado por
Citado por
Año
Convergence theorems, best approximation and best proximity for set-valued dynamic systems of relatively quasi-asymptotic contractions in cone uniform spaces
K Włodarczyk, R Plebaniak, C Obczyński
Nonlinear Analysis: Theory, Methods & Applications 72 (2), 794-805, 2010
1022010
Best proximity points for cyclic and noncyclic set-valued relatively quasi-asymptotic contractions in uniform spaces
K Włodarczyk, R Plebaniak, A Banach
Nonlinear Analysis: Theory, Methods & Applications 70 (9), 3332-3341, 2009
100*2009
Maximality principle and general results of Ekeland and Caristi types without lower semicontinuity assumptions in cone uniform spaces with generalized pseudodistances
K Włodarczyk, R Plebaniak
Fixed Point Theory and Applications 2010, 1-35, 2010
422010
Cone uniform, cone locally convex and cone metric spaces, endpoints, set-valued dynamic systems and quasi-asymptotic contractions
K Włodarczyk, R Plebaniak, M Doliński
Nonlinear Analysis: Theory, Methods & Applications 71 (10), 5022-5031, 2009
412009
Existence and uniqueness of endpoints of closed set-valued asymptotic contractions in metric spaces
K Włodarczyk, D Klim, R Plebaniak
Journal of mathematical analysis and applications 328 (1), 46-57, 2007
402007
Julia's lemma and Wolff's theorem for J*-algebras
K Wlodarczyk
AMERICAN MATHEMATICAL SOCIETY 99 (3), 1987
271987
Periodic point, endpoint, and convergence theorems for dissipative set-valued dynamic systems with generalized pseudodistances in cone uniform and uniform spaces
K Włodarczyk, R Plebaniak
Fixed Point Theory and Applications 2010, 1-32, 2009
252009
Contractivity of Leader type and fixed points in uniform spaces with generalized pseudodistances
K Włodarczyk, R Plebaniak
Journal of Mathematical Analysis and Applications 387 (2), 533-541, 2012
242012
Endpoints of set-valued dynamical systems of asymptotic contractions of Meir–Keeler type and strict contractions in uniform spaces
K Włodarczyk, R Plebaniak, C Obczyński
Nonlinear Analysis: Theory, Methods & Applications 67 (6), 1668-1679, 2007
24*2007
Contractions of Banach, Tarafdar, Meir–Keeler, Ćirić–Jachymski–Matkowski and Suzuki types and fixed points in uniform spaces with generalized pseudodistances
K Włodarczyk, R Plebaniak
Journal of Mathematical Analysis and Applications 404 (2), 338-350, 2013
232013
Kannan-type contractions and fixed points in uniform spaces
K Włodarczyk, R Plebaniak
Fixed Point Theory and Applications 2011, 1-24, 2011
222011
A fixed point theorem of Subrahmanyam type in uniform spaces with generalized pseudodistances
K Włodarczyk, R Plebaniak
Applied Mathematics Letters 24 (3), 325-328, 2011
192011
Endpoint theory for set-valued nonlinear asymptotic contractions with respect to generalized pseudodistances in uniform spaces
K Włodarczyk, R Plebaniak
Journal of mathematical analysis and applications 339 (1), 344-358, 2008
182008
Leader type contractions, periodic and fixed points and new completivity in quasi-gauge spaces with generalized quasi-pseudodistances
K Włodarczyk, R Plebaniak
Topology and its Applications 159 (16), 3504-3512, 2012
172012
Quasigauge spaces with generalized quasipseudodistances and periodic points of dissipative set-valued dynamic systems
K Włodarczyk, R Plebaniak
Fixed Point Theory and Applications 2011, 1-22, 2011
152011
Generalized uniform spaces, uniformly locally contractive set-valued dynamic systems and fıxed points
K Włodarczyk, R Plebaniak
Fixed Point Theory and Applications 2012, 1-39, 2012
122012
Studies of iterations of holomorphic maps in J*-algebras and complex Hilbert spaces
K WLODARCZYK
The Quarterly Journal of Mathematics 37 (2), 245-256, 1986
121986
Iterations of holomorphic maps of infinite dimensional homogeneous domains
K Wŀodarczyk
Monatshefte für Mathematik 99, 153-160, 1985
121985
Asymmetric structures, discontinuous contractions and iterative approximation of fixed and periodic points
K Włodarczyk, R Plebaniak
Fixed Point Theory and Applications 2013, 1-15, 2013
112013
Equilibria and fixed points of set-valued maps with nonconvex and noncompact domains and ranges
K Włodarczyk, D Klim
Nonlinear Analysis: Theory, Methods & Applications 65 (4), 918-932, 2006
102006
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20